Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is it healthy to take whey protien once a day and can intake of Muscle Pharma Assault lead to hair fall?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
am male 30 year old active and daily 1 hour of weight training , height 5"11 and current weight 77 kg , I was 70 kg before winters started 2 months back and without any supplement , but for last 2 months am on "whey protien" rich diet in the form of shakes post morning excercise , and "pre workout supplement" , and "multivitamin called -"hair skin and nails" from popular company called "vitamin shope". I wish to continue till winters end I, e 1.5 months from now, wanna ask if this is ok? my questions 1)Is whey protien once in a day healthy ? 2) pre work out supplement which I started 1 month back is really helping me get away with pre excercise fatigue, and gives me endurance , and improves my mood, you can check the its dietary content online its called Muscle Pharma Assault , wanna know if I can continue with it, and does it lead to any hair fall? 3) multi vitamin which am using at present is from vitamin shope company called Hair skin and nails , if you could pls check its dietary content and confirm if this is ok for me, also cos it has 6mg of iron as well , wanna know if I really need iron supplement , and if this quantity is safe. I started all of these 2 months back , and prior to this without these supplemets I used to feel really down lazy and with severe joint pain in legs, now since I started these the pain is gone , and I feel energetic but I want to take prior opinion from someone who can guide me properly and in fact suggest something better
Posted Tue, 14 Jan 2014 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: All queries addressed sir Detailed Answer: Hello sir and welcome. Thank you for writing to us. I have gone through your query with diligence, and I would like to say that whey protein is good for bulking up, increasing stamina, and is good for increasing muscle mass and increasing weight. But, this is something that should be used for a short duration of time (approximately 6-12 months). 1. Yes, it is fine to use this once a day, but as mentioned earlier it should not be used for a long duration of time. Best for 6-12 months 2. I have gone through the contents of the supplement and I do not think any of these contents could cause hair fall. But in the long run, whey protein may lead to a change in consistency of hair, and result in hair fall, but only if used for a long duration of time 3. I have gone through the contents of 'Hair skin and Nails' and this is also a good supplement, that helps in building and development of muscle mass, improve absorption of the supplements, and correction of nutrients that can result in exhaustion, lethargy and laziness that you have been experiencing. As for the iron supplement, this is prescribed to help in promoting absorption, helps in preventing fatigue, provides you with increased energy levels, and also helps in maintaining good hair growth and health of your hair. I hope you find my response helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor